# SDR IPXA2020061056360

- Difficulty date: May 26, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 32,801 hours, 17,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT EGRESS INOP.  R&R LAMP IAW AMM 3351-06-962-001-003.  OPS CHECK GOOD.
